MAUDE Adverse Event Report: BAYER MEDICAL CARE INC. MEDRAD® STELLANT STERILE DISPOSABLE SYRINGE; INJECTOR AND SYRINGE, ANGIOGRAPHIC

BAYER MEDICAL CARE INC. MEDRAD® STELLANT STERILE DISPOSABLE SYRINGE; INJECTOR AND SYRINGE, ANGIOGRAPHIC
Model Number FLEXD-150-SPK
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/28/2020
Type of Reportable Event Malfunction
Event or Problem Description
Elderly female with history of type 2 diabetes, hypertension and congestive heart failure.Patient was having a ct angio of chest, "injector was set to inject a patient at 5cc/sec with a total of 94cc, the saline flush worked fine, then when the contrast started only 1 cc was injected and then the syringe broke at the bottom.The injector was reloaded and patient's exam was then finished without further incident".

Brand Name
MEDRAD® STELLANT STERILE DISPOSABLE SYRINGE
Common Device Name
INJECTOR AND SYRINGE, ANGIOGRAPHIC
Manufacturer (Section D)
BAYER MEDICAL CARE INC.
1 bayer drive
indianola PA 15051
MDR Report Key9948502
Report Number9948502
Device Sequence Number16961902
Product Code DXT
UDI-Device Identifier00616258010663
UDI-Public(01)00616258010663
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/30/2020
Report Date (Section F) 01/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFLEXD-150-SPK
Device Catalogue NumberFLEXD-150-SPK
Device Lot Number8572367
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/31/2020
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/06/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight98
Date Report Sent to FDA01/30/2020